12 days after 1 syringe of volift in my lips (mostly upper lip) they are still lumpy/uneven. What is going on? (Photos)

The left side of my upper lip hangs down and inside it feels a bit lumpy...also i have a lump on either side of my upper lip midline. Is it safe to use the enzyme to dissolve this?

Doctor Answers 2

Lumps after Vollure

Thank you for your question christine.kuryluk. I understand your concern. Vollure is a hyaluronic acid filler designed to enhance the appearance of wrinkles and folds on the face. Lumps are normal for 2 weeks after a treatment. I massage the lumps for my patients to smoother them out. Hyaluronic acid fillers such as Vollure can be dissolved if the desired result is not achieved.

Please consult with a doctor for specific recommendations. Good luck!

Lumps after Vollure

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question christine.kuryluk. I understand your concern. Vollure is a hyaluronic acid filler designed to enhance the appearance of wrinkles and folds on the face. Lumps are normal for 2 weeks after a treatment. I massage the lumps for my patients to smoother them out. Hyaluronic acid fillers such as Vollure can be dissolved if the desired result is not achieved.

Please consult with a doctor for specific recommendations. Good luck!

Volift

Hi Christine

Thank you for your question.

Having seen these photos I can understand why you were concerned.

Your more recent question does show big improvement and I would definitely leave well alone.

The lumps I see here are defintely not intended to be as they are. 

I hope things go better next time, if you have this treatment again.

Kind Regards

Dr Maini

Volift

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi Christine

Thank you for your question.

Having seen these photos I can understand why you were concerned.

Your more recent question does show big improvement and I would definitely leave well alone.

The lumps I see here are defintely not intended to be as they are. 

I hope things go better next time, if you have this treatment again.

Kind Regards

Dr Maini

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.